# SDR SWIA200923725

- Difficulty date: October 14, 2009
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 21,951 hours, 16,831 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CRACKED AT LINTEL FITTING INTERFACE.  (C CHECK)  REPAIRED PER REO.
